# SDR DALA2023112009558

- Difficulty date: November 17, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 96,617 hours, 25,184 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6807 AFT LEFT DOOR WONT ARM. CORRECTIVE ACTION: REMOVED DEBIS FROM SENSOR FOR GIRT BAR AT AFT LEFT CABIN DOOR. (4994818)
